Stabilization of osteotomies in children with developmental dislocated hip using external fixation


Inan M., Harma A., Ertem K.

ORTHOPEDICS, vol.29, no.9, pp.764-767, 2006 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Editorial Material
  • Volume: 29 Issue: 9
  • Publication Date: 2006
  • Doi Number: 10.3928/01477447-20060901-25
  • Journal Name: ORTHOPEDICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.764-767
  • Inonu University Affiliated: Yes